# SDR CA120206011

- Difficulty date: February 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Part number: 6229968001
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DIVERTED, DUE TO UNEXPECTED, UNCOMMANDED. MOVEMENT OF THE RUDDER IN FLIGHT. THE NR 1 YD WAS DEFERRED ON THE ACFT.  THE F/O WAS IN COMMAND WITH AP ENGAGED. THE RUDDER APPARENTLY KICKED TO THE RT, CREW UNSURE OF DEGREE DISPLACEMENT. IN THE PROCESS OF REVIEWING A POSSIBLE ACTION PLAN IN THE EVENT OF A REOCCURRENCE, THE RUDDER APPARENTLY THEN KICKED TO THE LT. THE CREW ELECTED TO DIVERT TO ANOTHER AIRPORT.  IT WAS ALSO REPORTED THAT THE RUDDER CONTINUED TO DEFLECT LT AND RT SEVERAL TIMES, AND THE F/O APPARENTLY HAD TO USE FULL OPPOSITE RUDDER INPUT TO MAINTAIN CONTROL.  THE NR 2 YD WAS REPLACED FOR THE ABOVE ANOMALY. THE NR 1 YD WAS ALSO REPLACED DUE TO IT ORIGINALLY BEING ON MEL DEFERRED STATUS.
